# SDR AALA2020042329022

- Difficulty date: April 14, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,860 hours, 22,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY FLOOR PANEL 261BG DELAMINATED. INSTALLED MODIFIED FLOOR PANEL PER SRM 53-12-00.
